MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number 64454
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra stent was opened for use in a procedure on (b)(6) 2018.According to the complainant, it was noticed that there was a crack/tear in the part of the opening seal.The device was not used.There were no patients or procedure involved in this event.Attempts to gain additional information have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752 1242
MDR Report Key7784786
Report Number3005099803-2018-60040
Device Sequence Number136284
Product Code FAD
UDI-Device Identifier08714729124436
UDI-Public08714729124436
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2021
Device Model Number64454
Device Catalogue Number64454
Device Lot Number0022326009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1